Our expert says:
It is possible that you have a gastric ulcer or gallstones and I suggest that you consult a doctor as soon as possible. It also sounds like if you are dehydrated. Rehydrate yourself by drinking ISO-tonic sport drinks. In the interim, you can use Gaviscon Plus, as well as Pantoloc to alleviate your symptoms. You can also use a suppositry to curb the nausea. If your symptoms are due to gallstones, the medication could alleviate your symptoms but I do suggest that you consult your doctor for a gastroscopy and upper abdominal ultrasound.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.